# SDR CALA2017110303916

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 78,429 hours, 17,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Loose
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARMED LIGHT NOT ILLUMINATED RESECURED GUARD FOR GIRT BAR AT DOOR 4L. OPS CHECKS GOOD.
